Are Withdrawal Symptoms Lasting or Will They Go a Way?
Took my mother down from 1.5 mg twice a day to 1 mg a day, to .75 mg a day, to nothing for two days, and then put her on .25 mg for a week. ... more »
Took my mother down from 1.5 mg twice a day to 1 mg a day, to .75 mg a day, to nothing for two days, and then put her on .25 mg for a week.
The reason is she was a zombie and was in a vegetable state. Lost control to walk, sleeping all the time, and lost bowel control.
Since taking her down she can use the bathroom on her own, talk, not sleeping as much. But she gets tired after being up a bout 5 minutes and was to lay down. She says her knees hurt. I don't know if this is caused from withdrawal from risperdal so fast.
Before risperdal she could walk, no knee pain, and wasn't tired all the time.
Will these symptoms go a way or are they lasting. The doctor wants me to put her back on at 1 mg twice a day, but I want to take her off this drug. I don't want my mom to be a vegetable or zombie.